Figiel, T.; Johnson, W. B.
A uniformly convex Banach space which contains no l p
Compositio Mathematica, Tome 29 (1974) no. 2 , p. 179-190
Zbl 0301.46013 | MR 355537 | 9 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1974__29_2_179_0

Bibliographie

[1] W.J. Davis, T. Figiel, W.B. Johnson, and A. Pelczynski: Factoring weakly compact operators. J. Functional Anal. 17 (1974). MR 355536 | Zbl 0306.46020

[2] M.M. Day: Some more uniformly convex spaces. Bull. Amer. Math. Soc. 47 (1941) 504-507. JFM 67.0402.03 | MR 4068 | Zbl 0027.11003

[3] E. Dubinsky, A. Pelczynski, and H.P. Rosenthal: On Banach spaces X for which π2(£∞, X) = B(£∞, X). Studia Math. 44 (1972) 617-648. Zbl 0262.46018

[4] P. Enflo: Banach spaces which can be given an equivalent uniformly convex norm. Israel J. Math. 13 (1972) 281-288. MR 336297 | Zbl 0259.46012

[5] P. Enflo and H.P. Rosenthal: Some results concerning LP(μ) spaces. J. Functional Anal. 14 (1973) 325-348. Zbl 0265.46032

[6] T. Figiel: An example of an infinite dimensional Banach space non-isomorphic to its Cartesian square. Studia Math. 42 (1972) 295-306. MR 306875 | Zbl 0213.12801

[7] R.C. James: Uniformly non-square Banach spaces. Ann. of Math. 80 (1964) 542-550. MR 173932 | Zbl 0132.08902

[8] W.B. Johnson: On finite dimensional subspaces of Banach spaces with local unconditional structure. Studia Math. 51 (1974). MR 358306 | Zbl 0301.46012

[9] B. Maurey: Théorémes de factorisation pour les opérateurs linéaires á valeurs dans les espaces Lp. Société Mathématique de France (1974). MR 344931 | Zbl 0278.46028

[10] H.P. Rosenthal: On subspaces of Lp. Ann. of Math. 97 (1973) 344-373. MR 312222 | Zbl 0253.46049

[11] B.S. Tsirelson: Not every Banach space contains lp or c0.